# SDR FDEA202410101473

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757236
- Aircraft serial: 24738
- Aircraft time: 69,552 hours, 27,837 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113N810743SP
- Part serial: N999FX
- Condition: Delaminated
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LANDING GEAR FLYING DOOR HAS POSSIBLE DELAM REMOVED AND REPLACED L/H GEAR FLYING DOOR PER B757 MM 32-12-04-4 AND ADJUST AND   TEST B757 AMM 32-12-00-5 . OPS CHK GOOD
